# SDR SWAA2013073118699

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 36,090 hours, 21,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE INDICATOR LOW.  R&R SLIDE ASSEMBLY IAW MM.
